MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO GL ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO GL ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 : foreign : india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported while deploying the anchor when surgeon tapped the anchor its tip went inside the bone but while tapping it further it fractured from the part.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO GL ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key21067921
Report Number3006108336-2025-00001
Device Sequence Number15555833
Product Code MBI
UDI-Device Identifier00887868270352
UDI-Public(01)00887868270352(17)280428(10)66040475
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberN/A
Device Catalogue NumberCM-9329
Device Lot Number66040475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown